# SDR DALA2024070306732

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 27,005 hours, 10,139 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N12091718022996
- Condition: Smoke
- Location: Galley
- Part time: 27,711 hours, 9,799 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5620218) GALLEY OVEN STARTED SMOKING IN FLIGHT. R/R OVEN PER B737 AMM 25-31, CKS GOOD.
